# SDR O2GA2017042586301

- Difficulty date: April 21, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N863UP
- Make and model: Beech B300
- Aircraft serial: FL1063
- Aircraft time: 571 hours, 482 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Frozen
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM FROZE IN FLIGHT FL260. CAS MESSAGE 'AP HOLDING ND". ON DESCENT TO WARMER AIR AT 16,00 FT TRIM WORKED FINE. AIRCRAFT FERRY FLIGHT TO TPA ACCOMPLISHED FOR MAINTENANCE. SDR SUPPLEMENT TO FOLLOW.
